# SDR YENA201902201677

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 19,253 hours, 6,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 776636
- Condition: No Test
- Location: 15wl
- Part time: 8,261 hours, 2,715 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 610, DUE TO R & R OF L3 OVERWING EMERGENCY ESCAPE SLIDE, OPS TEST OF EMERGENCY LIGHTING SYSTEM REQUIRED. CIDS EPSU SYS OPS TEST FAILS; PER TSM 33-51-00-810-836-A, R & R EPSU 13WL, EPSU BATTERY 13WL, AND EPSU BATTERY 15WL IAW AMM 33-51-38. NO FIX; EPSU OPS TEST CONTINUES TO FAIL. FURTHER T/S REQUIRED.
